# SDR FDEA2023012340152

- Difficulty date: December 14, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Angle
- Part number: VAFSS60451
- Condition: Cracked
- Location: Bs 1401 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, MAIN CABIN: FIRE SUPPRESSION TANK ALIGNMENT INTERCOSTAL, FWD CLIP   IS CRACKED. STA. 1401, LONG. 2R (MARKED). REMOVED FABRICATED AND INSTALLED NEW VA-FSS-6045-1 CLIP
